# SDR SWAA2022040552572

- Difficulty date: November 8, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 54,821 hours, 32,445 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE WEB CRACKED AT BS 672 LBL 39; WL 200 . (REF: MT753-201-00-02) / REPAIRED HORIZONTAL PRESSURE WEB AT BS672; LBL39; WL200 PER SRM 53-40-51-2R-2 REPAIR 2.
